Zur allgemeinen Theorie des Masses

J. Neumann

Fundamenta Mathematicae (1929)

  • Volume: 13, Issue: 1, page 73-116
  • ISSN: 0016-2736

How to cite


Neumann, J.. "Zur allgemeinen Theorie des Masses." Fundamenta Mathematicae 13.1 (1929): 73-116. <http://eudml.org/doc/211921>.

author = {Neumann, J.},
journal = {Fundamenta Mathematicae},
language = {ger},
number = {1},
pages = {73-116},
title = {Zur allgemeinen Theorie des Masses},
url = {http://eudml.org/doc/211921},
volume = {13},
year = {1929},

AU - Neumann, J.
TI - Zur allgemeinen Theorie des Masses
JO - Fundamenta Mathematicae
PY - 1929
VL - 13
IS - 1
SP - 73
EP - 116
LA - ger
UR - http://eudml.org/doc/211921
ER -

Citations in EuDML Documents

  1. Tullio G. Ceccherini-Silberstein, Antonio Machi, Fabio Scarabotti, Amenable groups and cellular automata
  2. Milan Sekanina, Poznámka k faktorisaci nekomutativních grup
  3. Pierre Fima, Amenable, transitive and faithful actions of groups acting on trees
  4. L. Narens, Meaningfulness and the Erlanger program of Felix Klein
  5. John Donnelly, A cancellative amenable ascending union of nonamenable semigroups
  6. Alexander Yu. Ol’shanskii, Mark V. Sapir, Non-amenable finitely presented torsion-by-cyclic groups
  7. Roman Badora, On some generalized invariant means and their application to the stability of the Hyers-Ulam type

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.